# SDR ABXA050238

- Difficulty date: September 9, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 60,954 hours, 38,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE SKIN AFT OF LEFT NOSE WHEEL WELL CRACKED IN SEVERAL PLACES.  FABRICATED DOUBLER/INSTALLED IAW DC-9 SRM 51-30-2.
